# SDR DALA2017022201442

- Difficulty date: February 21, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 42,752 hours, 28,889 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAM RT SIDE X=-18 BTW STA Y=37 TO 69 APPROX AT NOSE WHEEL WELL. BEAM RT WAS REPAIRED PER SRM 53-10-14 REPAIR 2 FIG 201 AND 51-41-02, 51-41-05.
